# SDR IXXA2024040101

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,334 hours, 20,262 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 183T180060
- Condition: Separated
- Location: Horizontal Stab
- Part time: 109,334 hours, 20,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 345AFB P/N 183T1800-60 CORNER OF PANEL IS SEPARATING.
